Consumption Of Blood-boosting Drugs In Ulcer Sufferers?

Illustration of Consumption Of Blood-boosting Drugs In Ulcer Sufferers?
Illustration: Consumption Of Blood-boosting Drugs In Ulcer Sufferers? Bing

I finished my period, then, I rarely eat vegetables and nutritious food, I often stay up late, then I look a little blurry when I see a distance, at that time I also have anemia it’s blurry, but if I drink a blood booster a week later, the blur will heal. The blur will heal, can lack of blood make my eyes blurry? Is it okay if I take a regular blood booster? I checked with the doctor, the doctor said my blood was very low, I said my eyes were blurry when I saw distant objects, then the doctor said to me, “it’s okay, you don’t have enough blood, your body is very weak and pale and your blood pressure is low too”. “I was given blood-boosting medicine, is it okay, do I have an ulcer, I keep drinking blood-enhancing drugs?

1 Answer:

Hi Fanifadillah,

Thank you for asking HealthReplies.com.

You need to know, that lack of blood (anemia) is different from low blood pressure (hypotension). The diagnosis of anemia can only be made after you undergo laboratory tests, which are to check hemoglobin levels in the blood. Have you had this examination before?

Blurred vision can be caused by either anemia or hypotension. In addition, your vision can also become blurry due to hypoglycemia (low blood sugar), dehydration (lack of fluids), lack of sleep, eye refraction disorders (eg nearsightedness, farsightedness, astigmatism), asthenopia (tired eyes), heart problems, brain tumors, and so on.

Treatment of anemia and hypotension is not the same. Anemia can be caused by bleeding, lack of red blood cell production, or excessive destruction of red blood cells that have formed. Meanwhile, hypotension can be caused by dehydration, bleeding, heart problems, shock, allergies, infections, and so on. Consumption of blood-boosting supplements can be useful for improving the symptoms of anemia. However, these supplements do not always treat hypotension. Therefore, long-term consumption of blood-boosting supplements is not recommended, especially if done without a doctor's supervision.

It's best if you go to the doctor directly to make it clear what exactly is the underlying reason for your complaint. If necessary, the doctor will advise you to undergo blood tests, heart records, or other supporting tests. In general, mild anemia or hypotension is harmless and can be treated with lifestyle modifications.

At this time, you should be more disciplined in improving sleep time. Sleep 6 to 8 hours a day so that the body does not limp. Drink enough and eat healthy and nutritious food. You can increase the consumption of red meat, green vegetables, fish, and nuts to help prevent the worsening of anemia. Get regular exercise and stay away from cigarettes and alcohol.

Hope it helps ya..

dr. Nadia Nurotul Fuadah

: by

Related Question

Impact Of Irregular TB Drug Consumption?

Impact Of Irregular TB Drug Consumption?

(1 year ago)

, I often take medication tb irregular hours because getting home from the office can not be predicted time. and vice versa. Will there be any impact on my pain. sometimes i also d...

How To Clean The Female Organs Right?

How To Clean The Female Organs Right?

(1 year ago)

Doctor, I want to ask, he said we should not use feminine cleansers made by factories. then you should how to clean the female reproductive organs to avoid many diseases or bacteri...

Solid Black Stool Accompanied By Lots Of Fresh Blood?

Solid Black Stool Accompanied By Lots Of Fresh Blood?

(1 year ago)

Night. Every chapter always bring a flashlight to see the shapes and colors of the facades. Some This week are black fases. Tonight is worse. Very deep black, and the finish is acc...

Leave a Reply

Your email address will not be published. Required fields are marked *